Publications (10) Publications in which a researcher has participated

2006

  1. On infinite products of functions in compact riemann surfaces

    Israel Journal of Mathematics, Vol. 152, pp. 349-370

1997

  1. Weierstrass factorizations in compact Riemann surfaces

    Israel Journal of Mathematics, Vol. 101, pp. 205-227

1990

  1. On rings with a certain type of factorization and compact Riemann surfaces

    Canadian Journal of Mathematics, Vol. 42, Núm. 6, pp. 1041-1052

  2. On the Discrete Valuations of Certain Function Fields over Compact Riemann Surfaces

    Mathematische Nachrichten, Vol. 149, Núm. 1, pp. 265-275

  3. On the immersions between certain function fields on punctured compact Riemann surfaces

    Archiv der Mathematik, Vol. 54, Núm. 3, pp. 304-306

1989

  1. A remark on meromorphic differentials in open Riemann surfaces

    L’Enseignement mathématique, Vol. 35, pp. 55-60

  2. On ramifications divisors of functions in a punctured compact Riemann surface

    Publicacions matematiques, Vol. 33, Núm. 1, pp. 163-171

1986

  1. Isomorphisms between certain function fields over compact Riemann surfaces

    Mathematische Annalen, Vol. 275, Núm. 1, pp. 81-85

1984

  1. Construction of certain function fields associated with a compact Riemann surface

    American Journal of Mathematics, Vol. 106, Núm. 6, pp. 1423-1450

1982

  1. Ciertos cuerpos de funciones asociadas a una superficie de Riemann compacta

    Actas de las IX Jornadas hispano-lusas de matemáticas: Salamanca. 12-16 abril 1982